# SDR FDEA201003030623

- Difficulty date: March 3, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 144N110413
- Condition: Corroded
- Location: Bs 980 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BS 980 ABOVE S17R OUTER CHORD HAS CORROSION OUTER CHORD FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG. 101, DET. II, PG. 101-103,   ORIGINAL MAT. THICKNESS IS .090', REM. THICKNESS IS .073", MAT. REM. .017'. REMOVED AND   REPLACED FAILSAFE IAW SRM 51-40-02, FAB ON TRAV T10/821853
